# SDR DL76S050277

- Difficulty date: May 17, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N118DL
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 58,430 hours, 28,584 cycles
- Engine: Ge CF680
- Engine time: 35,562 hours, 47,731 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part serial: P345
- Condition: Malfunctioned
- Location: Lt Engine
- Part time: 35,562 hours, 47,731 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT AT 8000 FT, THE LEFT GENERATOR WENT OFF LINE, TRIED TO RESET ONCE BUT DID NOT COME BACK.  DIVERT INTO JFK DUE TO SINGLE GENERATOR OPERATION.  REPLACED LEFT IDG AND APU EXCITER.
